# SDR CALA0100251

- Difficulty date: March 24, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N72822
- Make and model: Doug DC-9-82
- Aircraft serial: 49482
- Aircraft time: 46,688 hours, 22,015 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RIGHT T/E INBOARD FLAP LOWER SKIN AFT OF MLG PITTED AND GOUGED.  THE INBOARD T/E FLAP WAS REMOVED IAW MM 27-50-00.  THE INBOARD T/E FLAP WEDGE WAS RESKINNED IAW SRM 51-10-4, 51-30-2, AND 57-50-9.  THE INBOARD T/E FLAP WEDGE WAS REINSTALLED IAW MM 27-50-00 AND SRM 51-30-1.  A REPAIR DOUBLER WAS INSTALLED ON OUTBOARD T/E IAW SRM 57-01, FIGURE 3, 51-10-4, AND 51-30-8.
